CASIA OpenIR  > 09年以前成果
The average case complexity of the Fredholm equation of second kind with free term in H-r (Gamma)
Jiang, TZ
Source PublicationACTA MATHEMATICA HUNGARICA
1996
Volume71Issue:1-2Pages:29-40
SubtypeArticle
WOS HeadingsScience & Technology ; Physical Sciences
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1996UR11600003
Citation statistics
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/21899
Collection09年以前成果
AffiliationCHINESE ACAD SCI,INST AUTOMAT,PATTERN RECOGNIT LAB,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Jiang, TZ. The average case complexity of the Fredholm equation of second kind with free term in H-r (Gamma)[J]. ACTA MATHEMATICA HUNGARICA,1996,71(1-2):29-40.
APA Jiang, TZ.(1996).The average case complexity of the Fredholm equation of second kind with free term in H-r (Gamma).ACTA MATHEMATICA HUNGARICA,71(1-2),29-40.
MLA Jiang, TZ."The average case complexity of the Fredholm equation of second kind with free term in H-r (Gamma)".ACTA MATHEMATICA HUNGARICA 71.1-2(1996):29-40.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jiang, TZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jiang, TZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jiang, TZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.